# SDR SWAA2023022004315

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N8663A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36902
- Aircraft time: 26,662 hours, 12,560 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY GIRT BAR CLIP LOOSE<[01] ADJUSTED FWD ENTRY GIRT BAR CLIPS. PER AMM 25-66-00.
